Commentarii Mathematici Helvetici

, Volume 65, Issue 1, pp 58–78

Casson invariant of links of singularities

  • Walter Neumann
  • Jonathan Wahl
Article
  • 39 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag 1990

Authors and Affiliations

  • Walter Neumann
    • 1
    • 2
  • Jonathan Wahl
    • 1
    • 2
  1. 1.Department of MathematicsOhio State UniversityColumbusUSA
  2. 2.Department of MathematicsUniversity of North CarolinaChapel HillUSA

Personalised recommendations